CSpace
An adaptive mesh redistribution method for nonlinear Hamilton-Jacobi equations in two- and three-dimensions
Tang, HZ; Tang, T; Zhang, PW
2003-07-01
Source PublicationJOURNAL OF COMPUTATIONAL PHYSICS
ISSN0021-9991
Volume188Issue:2Pages:543-572
AbstractThis paper presents an adaptive mesh redistribution (AMR) method for solving the nonlinear Hamilton Jacobi equations and level-set equations in two- and three-dimensions. Our approach includes two key ingredients: a nonconservative second-order interpolation on the updated adaptive grids, and a class of monitor functions (or indicators) suitable for the Hamilton-Jacobi problems. The proposed adaptive mesh methods transform a uniform mesh in the logical domain to cluster grid points at the regions of the physical domain where the solution or its derivative is singular or nearly singular. Moreover, the formal second-order rate of convergence is preserved for the proposed AMR methods. Extensive numerical experiments are performed to demonstrate the efficiency and robustness of the proposed adaptive mesh algorithm. (C) 2003 Elsevier Science B.V. All rights reserved.
Keywordmoving adaptive grid method Hamilton-Jacobi equations level set equations finite difference method
DOI10.1016/S0021-9991(03)00192-X
Language英语
WOS Research AreaComputer Science ; Physics
WOS SubjectComputer Science, Interdisciplinary Applications ; Physics, Mathematical
WOS IDWOS:000183822900010
PublisherACADEMIC PRESS INC ELSEVIER SCIENCE
Citation statistics
Cited Times:48[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/18783
Collection中国科学院数学与系统科学研究院
Affiliation1.Hong Kong Baptist Univ, Dept Math, Kowloon, Hong Kong, Peoples R China
2.Peking Univ, Sch Math Sci, Beijing 100871, Peoples R China
3.Chinese Acad Sci, Inst Computat Math, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Tang, HZ,Tang, T,Zhang, PW. An adaptive mesh redistribution method for nonlinear Hamilton-Jacobi equations in two- and three-dimensions[J]. JOURNAL OF COMPUTATIONAL PHYSICS,2003,188(2):543-572.
APA Tang, HZ,Tang, T,&Zhang, PW.(2003).An adaptive mesh redistribution method for nonlinear Hamilton-Jacobi equations in two- and three-dimensions.JOURNAL OF COMPUTATIONAL PHYSICS,188(2),543-572.
MLA Tang, HZ,et al."An adaptive mesh redistribution method for nonlinear Hamilton-Jacobi equations in two- and three-dimensions".JOURNAL OF COMPUTATIONAL PHYSICS 188.2(2003):543-572.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Tang, HZ]'s Articles
[Tang, T]'s Articles
[Zhang, PW]'s Articles
Baidu academic
Similar articles in Baidu academic
[Tang, HZ]'s Articles
[Tang, T]'s Articles
[Zhang, PW]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Tang, HZ]'s Articles
[Tang, T]'s Articles
[Zhang, PW]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.